# SDR AALA971264

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED EN ROUTE ORD-FRA RESET, FAILED.  LANDED JFK.  REPLACED LEFT FMC CROSSLAND SYSTEM ACCOMPLISHED.  OPS TEST OK, ALL CHECKS GOOD.  (M)
